# SDR HEEA073216

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,550 hours
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Fadec
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FADEC FAULT WORD IGN I FLT.
